# SDR DHL2005784505

- Difficulty date: May 15, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, DENT IN NR 6 L/E SLAT AT WS 491 ON L/E.  FOUND DENT OUT OF LIMITS IAW B727 SRM 57-50-1 FIG 2.  CUT OUT DAMAGED SKIN IAW B727 SRM 57-50-3 AND INNER SKIN FOR ACCESS.  CUT OUT SKIN DIM 10" BY 5" IAW B727 SRM 57-50-3 FIG 1.  FAB PART FOR OUTER SKIN REPAIR, FILLER, FAB OUTER SKIN, FILLER STRIP IAW B727 SRM 57-50-3 FIG 1.  ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED PARTS IAW B727 SRM 57-50-3.
